MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488610122
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the camera head was overheating during a procedure.
 
Additional Manufacturer Narrative
Alleged failure: camera got hot during case.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: the cable has an internal short to ground causing the camera head to slightly over-heat intermittently.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the camera head was overheating during a procedure.

Brand Name
PKG, 1488 HD 3-CHIP CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9777570
Report Number0002936485-2020-00110
Device Sequence Number596267
Product Code GCJ
UDI-Device Identifier07613327061000
UDI-Public07613327061000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488610122
Device Catalogue Number1488610122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1